Munich Personal RePEc Archive

On the Folded Normal Distribution

Tsagris, Michail and Beneki, Christina and Hassani, Hossein (2013): On the Folded Normal Distribution. Published in: Mathematics , Vol. 2, No. 1 (14. February 2014): pp. 12-28.

[img]
Preview
PDF
MPRA_paper_53748.pdf

Download (359kB) | Preview

Abstract

The characteristic function of the folded normal distribution and its moment function are derived. The entropy of the folded normal distribution and the Kullback–Leibler from the normal and half normal distributions are approximated using Taylor series. The accuracy of the results are also assessed using different criteria. The maximum likelihood estimates and confidence intervals for the parameters are obtained using the asymptotic theory and bootstrap method. The coverage of the confidence intervals is also examined.

UB_LMU-Logo
MPRA is a RePEc service hosted by
the Munich University Library in Germany.